Change My Store
Stores you've recently shopped
Here are some stores near
Select a Location
Sorry, it looks like we can’t get your location and you have no recent visits to a Wegmans store.
12 hour cough relief. Dextromethorphan polistirex extended-release oral suspension. Cough suppressant. Dosing cup included. Contains sodium metabisulfite, a sulfite that may cause allergic-type reactions. Alcohol-free. Gluten free. Other Information: Each 5 ml contains: sodium 5 mg. Quality guaranteed. Compare to Delsym active ingredient. This product is not manufactured or distributed by Reckitt Benckiser, distributor of Delsym.
Active Ingredient (in Each 5 ml): Dextromethorphan Polistirex Equivalent to (30 mg) Dextromethorphan Hydrobromide, USP. Inactive Ingredients: D&C Red 30 Aluminum Lake, D&C Yellow 10 Aluminum Lake, Flavor, Glycerin, High Fructose Corn Syrup, Methylparaben, Polysorbate 80, Polyvinyl Acetate, Povidone, Propylparaben, Purified Water, Sodium Metabisulfite, Sodium Polystyrene Sulfonate, Sucrose, Tartaric Acid, Tragacanth Gum, Triacetin, Xanthan Gum.
Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Allergy Alert: Contains sodium metabisulfite, a sulfite that may cause allergic-type reactions. Ask a Doctor Before Use if You Have: Chronic cough that lasts as occurs with smoking, asthma or emphysema; cough that occurs with too much phlegm (mucus). Stop Use and Ask a Doctor If: Side effects occur. You may report side effects to FDA at 1-800-FDA-1088. Cough lasts more than 7 days, cough comes back, or occurs with fever, rash or headaches that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away 1-800-222-1222. Tamper Evident: Do not use if carton is opened or neckband imprinted with sealed for your protection is broken or missing.
Shake bottle well before use. Measure only with dosing cup provided. Do not use dosing with other products. Dose as follows or as directed by doctor. ml = milliliter. Adults and Children 12 Years of Age and Over: 10 ml every 12 hours, not to exceed 20 ml in 24 hours. Children 6 to Under 12 Years of Age: 5 ml every 12 hours, not to exceed 10 ml in 24 hours. Children 4 to Under 6 Years of Age: 2.5 ml every 12 hours. Children Under 4 Years of Age: Do not use. Store at 20 to 25 C (68 to 77 F).
Prices displayed in Instacart are increased to cover the cost of shopping your order.
You must have at least one item on your Shopping List to use Personal Shopping.